MathSciNet Relay Station
MathSciNet bibliographic data
MR2287893 (2009d:35225) 35L65 (35B25 35L67)
Shelkovich, V. M. The Riemann problem admitting $\delta$-, $\delta\prime$-shocks, and vacuum states (the vanishing viscosity approach). J. Differential Equations 231 (2006), no. 2, 459–500.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement